Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Rigorous quantum field theory models


Authors: J. Glimm and A. Jaffe
Journal: Bull. Amer. Math. Soc. 76 (1970), 407-410
MSC (1970): Primary 8135, 8146, 8147
MathSciNet review: 0253675
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. James Glimm and Arthur Jaffe, Singular perturbations of selfadjoint operators, Comm. Pure Appl. Math. 22 (1969), 401–414. MR 0282243
  • 2. James Glimm and Arthur Jaffe, A 𝜆𝜑⁴ quantum field without cutoffs. I, Phys. Rev. (2) 176 (1968), 1945–1951. MR 0247845
  • 3. James Glimm and Arthur Jaffe, The 𝜆(Π⁴)₂ quantum field theory without cutoffs. II. The field operators and the approximate vacuum, Ann. of Math. (2) 91 (1970), 362–401. MR 0256677
  • 4. James Glimm and Arthur Jaffe, Infinite renormalization of the Hamiltonian is necessary, J. Mathematical Phys. 10 (1969), 2213–2214. MR 0255186
  • 5. Irving Segal, Notes toward the construction of nonlinear relativistic quantum fields. I. The Hamiltonian in two space-time dimensions as the generator of a 𝐶*-automorphism group, Proc. Nat. Acad. Sci. U.S.A. 57 (1967), 1178–1183. MR 0214344

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 8135, 8146, 8147

Retrieve articles in all journals with MSC (1970): 8135, 8146, 8147


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12492-2